MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED FRACTURE LATERALIZED INSERT DIA 42 + 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS REVERSED FRACTURE LATERALIZED INSERT DIA 42 + 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWD967
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a shoulder replacement.The patient reported oozing of the wound post-procedure.An exploration surgery and culture revealed the presence of an infection.The first stage of the revision was completed with a wash out.
 
Additional Manufacturer Narrative
Device is not available for evaluation as it was discarded and is not available for return.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the corrections to the d4 lot #and serial #: the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.

Brand Name
AEQUALIS REVERSED FRACTURE LATERALIZED INSERT DIA 42 + 9MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15821668
Report Number3000931034-2022-00371
Device Sequence Number12263137
Product Code KWS
UDI-Device Identifier03700386936364
UDI-Public03700386936364
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/19/2024
Device Model NumberDWD967
Device Catalogue NumberDWD967
Device Lot Number3196AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale